# SDR GAIA9962

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Aft Body
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER DEPARATING PHTD EN ROUTE TO PHNL - FLT 7723 - JUST AFTER LEVEL OFF, LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  LIGHT GOES OUT AFTER ONE MINUTE, WHEN NR 3 THRUST LEVER IS RETARDED.  LIGHT ALSO GOES OUT IF NR 3 BLEED IS CLOSED AND NR 2 BLEED IS OPEN.  THRUST LEVERS NORMAL.  MADE UNEVENTFUL FLIGHT AND LANDING AT PHNL.  IN PHNL, RAN NR 3 ENGINE AND OPENED BLEED VALVE AT PART POWER.  COULD NOT DUPLICATE DISCREPANCY.  SYSTEM OPERATES NORMALLY. NO OTHER DISCREPANCIES NOTED. AIRCRAFT RETURNED TO SERVICE.  (X)
